# SDR SWAA2015060940480

- Difficulty date: June 8, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,852 hours, 63,773 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 6546452
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 GND SPOILER INBD ATTACHMENT LUG BROKEN.  R & R NR 5 GND SPOILER IAW MM.
